# SDR NOCA00107

- Difficulty date: January 2, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 5942
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AUTOPILOT FLUCTUATES DURING CLIMBOUT AND CRUISE.  LEFT AND RIGHT AUTOPILOT OPERATES NORMAL.  REMOVED AND REPLACED CENTER FCC COMPUTER PER MM 22-11-01.
